×

zbMATH — the first resource for mathematics

The dimension of the set of all finite subsets of the continuum. (English) Zbl 0223.54024
MSC:
54F45 Dimension theory in general topology
54B20 Hyperspaces in general topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Komm H.: On the Dimension of Partially Ordered Sets. Amer. J. Math. 70 (1948), 507-520. · Zbl 0037.31903
[2] Novák V.: On the Pseudodimension of Ordered Sets. Czechoslovak Math. Journ. 13 (88) (1963), 587-593. · Zbl 0125.00604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.